Pulseless Ventricular Tachycardia induced by Iatrogenic adre
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
The patient was a 19-year-old male. The patient presented anaphylaxis after the administration of phosphomycin. Adrenaline (1 mg) was intravenously administered to treat his anaphylaxis. Immediately after the injection of adrenaline, the patient lost pulse and the monitor showed ventricular tachycardia (VT). Spontaneous circulation returned 21 minutes after the onset of VF. We did not observe arrhythmia on the patient’s monitor during the course of his hospitalization. The cause of this pulseless VT was determined to be an iatrogenic overdose of adrenaline. After 13 days, he was discharged without hypoxic encephalopathy. Safety measures to prevent the incorrect administration of adrenaline are required as soon as possible.

https://goo.gl/FGtTnB
Dr. P●●●●m D●b and 1 others like this
Like
Comment
Share